MathSciNet Relay Station
MathSciNet bibliographic data
MR1066445 (92m:58156) 58H10 (57R32)
Jekel, Solomon M. A spectral sequence for pseudogroups on ${\bf R}$. Trans. Amer. Math. Soc. 333 (1992), no. 2, 741–749.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement